# SDR ASAA2023081844681

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N967AK
- Make and model: Boeing 737-9
- Aircraft serial: 67419
- Aircraft time: 1,038 hours, 304 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX FAIL DISPLAYED ON ND. GROUNDED - YES. PERFORMED WXR OPS TEST REF B737-9 AMM 34-41-00. "WXR FAIL" DID NOT SHOW ON DISPLAY. TEST PASS. DETERMINED TO BE AN INTERMITTENT FAULT.
